# SDR 2023F00039

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: General aviation
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 5,598 hours, 3,678 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 74113512
- Part serial: NA
- Condition: Corroded
- Location: Zone 800
- Part time: 5,598 hours, 3,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FUSELAGE, CABIN ENTRY DOOR THRESHOLD UNDER SEAL, FS TO FS213 ENGINEERING REPAIR NO FR-680A-0068-1141 REV -
